# SDR USAA061136

- Difficulty date: September 6, 2006
- Submitted: September 6, 2006
- Operation: Air carrier
- Aircraft: N532AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24479
- Aircraft time: 53,031 hours, 53,031 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 967-986
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 967 STA 986.5 RBL 18 AND LBL 18 CORROSION.  REPLACED WITH IDENTICAL PART IAW SRM 51-40-02 LEVEL 1 C53-107-02, DEFECT SIZE: 1 INCH.
